Single-phase asymptotics for magnetic hydrodynamic equations with large Reynolds numbers

V. P. Maslov, G. A. Omel'yanov

Research output: Contribution to journalArticle

Original languageAmerican English
Pages (from-to)824-830
Number of pages7
JournalSiberian Mathematical Journal
DOIs
StatePublished - 1 Sep 1988

Cite this

@article{9d48765ba1f64f2ebf510f7aae519eae,
title = "Single-phase asymptotics for magnetic hydrodynamic equations with large Reynolds numbers",
author = "Maslov, {V. P.} and Omel'yanov, {G. A.}",
year = "1988",
month = "9",
day = "1",
doi = "10.1007/BF00970279",
language = "American English",
pages = "824--830",
journal = "Siberian Mathematical Journal",
issn = "0037-4466",
publisher = "Springer New York",

}

Single-phase asymptotics for magnetic hydrodynamic equations with large Reynolds numbers. / Maslov, V. P.; Omel'yanov, G. A.

In: Siberian Mathematical Journal, 01.09.1988, p. 824-830.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Single-phase asymptotics for magnetic hydrodynamic equations with large Reynolds numbers

AU - Maslov, V. P.

AU - Omel'yanov, G. A.

PY - 1988/9/1

Y1 - 1988/9/1

U2 - 10.1007/BF00970279

DO - 10.1007/BF00970279

M3 - Article

SP - 824

EP - 830

JO - Siberian Mathematical Journal

JF - Siberian Mathematical Journal

SN - 0037-4466

ER -